# SDR SWIA2021090860817

- Difficulty date: August 13, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 32,783 hours, 20,529 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF R/H I/B AFT FLAP, FOUND MULTIPLE SEIZED HARDWARE   (C-CHECK RO 9/4/21)    REPLACED R/H I/B AFT FLAP SEIZED HARDWARE, SEE CAMP 232578.30-1 FOR MAINTENANCE PERFORMED
